# SDR CA020307011

- Difficulty date: February 27, 2002
- Submitted: March 21, 2002
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 10,942 hours
- Engine: Allsn 250C20B
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Angle
- Part number: 206031103043
- Condition: Cracked
- Location: Seat
- Part time: 10,942 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE COMPLETING INTERIOR REPAINTING PROCESS, TWO CRACKS WERE DISCOVERED ALMOST IDENTICAL, ORIGINATING FROM THE JOINTS BETWEEN EACH OF THE 3 SEAT PANELS. THE CRACKS WERE EACH APPROX. 2 INCHES IN LENGTH ON THE FORWARD SIDE OF THE ANGLE.
